# SDR ASAA0310127

- Difficulty date: March 10, 2003
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546419
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND RIGHT WING FIXED LEADING EDGE NR 5 SLAT AT WING STATION 440 CRACKED.  REMOVED DAMAGE AND INSTALLED DOUBLER PER EA.  (M)
